# SDR 97ZZZX2523

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 178 Blkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLE CRACKED FORWARD BULKHEAD FS 178.  INSTALLED NEW ANGLE IAW 727 SRM 51-30-2.
